Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Simple and semisimple near-rings

Author: D. W. Blackett
Journal: Proc. Amer. Math. Soc. 4 (1953), 772-785
MSC: Primary 09.1X
MathSciNet review: 0057844
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, On finite algebras, Nachr. Ges. Wiss. Göttingen (1905) pp. 358-393.
  • [2] H. Zassenhaus, Über endliche Fastkörper, Abh. Math. Sem. Hamburgischen Univ. vol. 11 (1936) pp. 187-220.
  • [3] Franz Kalscheuer, Die Bestimmung aller stetigen Fastkörper über dem Körper der reellen Zahlen als Grundkörper, Abh. Math. Sem. Hansischen Univ. 13 (1940), 413–435 (German). MR 0001968 (1,328a)
  • [4] K. Reidemeister, Grundlagen der Geometrie, Berlin, 1930, pp. 110-122.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

PII: S 0002-9939(1953)0057844-9
Article copyright: © Copyright 1953 American Mathematical Society